Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 5, Issue 2, Part A (2023)

Optical 1-soliton solutions of Lakshmanan-Porsezian-daniel equation with power-law nonlinearity by the trial equation method

Author(s):

S Subhaschandra Singh

Abstract:

This paper obtains some optical soliton solutions to Lakshmanan-Porsezian-Daniel equation with Higher Order Dispersion, Spatio-temporal Dispersion and full-power law nonlinearity. The equation is usually used in modeling the dynamics of optical solution propagations through optical fibers. The Trial Equation Method is being applied in finding some optical solution solutions of the aforementioned equation and validity conditions for the existence of the obtained solutions are stated therein.

Pages: 43-50  |  55 Views  11 Downloads

How to cite this article:
S Subhaschandra Singh. Optical 1-soliton solutions of Lakshmanan-Porsezian-daniel equation with power-law nonlinearity by the trial equation method. Int. J. Phys. Math. 2023;5(2):43-50. DOI: 10.33545/26648636.2023.v5.i2a.70
International Journal of Physics and Mathematics

International Journal of Physics and Mathematics